# SDR USAA2009031090553

- Difficulty date: March 2, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871132
- Part serial: 001338
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK ON AFT SIDE OF FORWARD SERVICE DOOR SKIN AT 4TH DOOR STOP FITTING DOWN FROM TOP.  REPAIRED FORWARD SERVICE DOOR SKIN IAW US AIRWAYS EA 100954 & TYPICAL REPAIR 52-10-11.
